Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Infection caused by injection - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Infections
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you?
User :   I have an infection on my leg caused from an injection. It has become red, inflamed and painful and is swelling from my shin (injection site) down toward my ankle.
Doctor :   Ok
Doctor :   Is there any pus coming out?
User :   No
Doctor :   Were any medications given?
User :   No
Doctor :   How big is the inflamed area?
User :   About the size of a softball.
Doctor :   The condition appears to be Cellulitis.
Doctor :   It is an inflammation of soft tissue.
User :   Will antibiotics taken orally help?
Doctor :   You need to get this examined by a General Surgeon or pHYSICIAN.
Doctor :   You will require antibiotics for a few days along with other meducations.
Doctor :   Are you a Diabetic?
User :   No
Doctor :   Ok
Doctor :   If the swelling does not go down with antibiotics, then drainage may be required.
Doctor :   Do you have any other health problems?

Doctor :   Like hypertension, vascular disease?
User :   No. I'm inquiring online because I have no insurance.

Doctor :   Try to apply a cream or ointment like Soframycin.

Doctor :   Hi
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor